# SDR 08FDEA00489

- Difficulty date: January 17, 2008
- Submitted: February 18, 2008
- Operation: Air carrier
- Aircraft: N447FE
- Make and model: Airbus A310-222
- Aircraft serial: 251
- Aircraft time: 40,565 hours, 28,495 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Rib
- Part number: A539867512
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAIL CONE, RIBS BETWEEN FR 84 AND 86, AND STRINGER 32 LT DAMAGED, RIBS (SECTION-L) WERE REPLACED IN ACCORDANCE WITH SRM 51-72-10 AND 51-40-21.
